MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9445-24
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sensor failure occurred.The sensor was inserted into the thigh, which is off-label usage of the device.Performance data was reviewed.It was indicated the patient started their transmitter past the 'use by' date, which is misuse of the device.A sensor failure was not found within the investigation window.The allegation was not confirmed.However, a transmitter failure was found in connection to the reported allegation.The probable cause of the transmitter failure could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key23092909
Report Number3004753838-2025-264371
Device Sequence Number21284328
Product Code QBJ
UDI-Device Identifier00386270001627
UDI-Public(01)00386270001627(11)230202(17)240131(10)5320706
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number9445-24
Device Catalogue NumberSTT-GS-006
Device Lot Number5320706
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMNIPOD 5.
Patient Age48 YR
Patient SexFemale
Patient Weight67 KG